# SDR RAIA00605028

- Difficulty date: May 3, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 18,203 hours, 16,246 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 852701
- Part serial: A6667
- Condition: Defective
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT - 5559 - STL - LANDING GEAR AIR/GROUND FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED LT FWD WOW SWITCH AND REPAIRED WIRE TO RT FWD WOW SWITCH.
